# SDR UPS05M44934

- Difficulty date: July 19, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Inoperative
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ATB - BOTH AUTO PILOTS FAILED SIMULTANEOUSLY.  TRIED NUMEROUS TIMES TO RE-ENGAGE, FINALLY ONE OF THEM WAS BACK ON LINE, AND IT LATER FAILED AGAIN     REMOVED AND REPLACED NR 2 FCC, BOTH FCC'S PASSED RTS TEST PER MM 22-01-03-4.
